MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TIBIAL TRAY, LEFT SIZE #5, LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TIBIAL TRAY, LEFT SIZE #5, LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 200252905
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.Allegedly, the patient was experiencing of pain and may need to undergo a revision surgery due to implant loosening.
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.Medical profession reviewed the received information and noted: left ankle joint, inbone tar in situ.The tibial component consists of the described components: - inbone tibial top stem, inbone tibial base stem, and inbone tibial tray left.All components are intact and there are no signs of component dissociation.The component is surrounded by a radiolucent line, suspect of loosening.There are cystic changes in the adjacent tibial bone.The - inbone poly sz4+ 10mm sulcus looks intact, as far as can be assessed on a ct-scan.The talar component, consisting of inbone talar dome sz4 sulcus, and inbone talar stem are intact without signs of component dissociation.The component has subsided laterally and is surround by significant degenerative bone changes (cysts) in the talus.There are degenerative changes in the adjacent subtalar and talonavicular joints.Whether these are symptomatic cannot be assessed without clinical information.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a patient factors issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.The patient complained of pain.Allegedly, the patient may need to undergo a revision surgery for implant loosening likely caused by patient anatomy.

Brand Name
INBONE TIBIAL TRAY, LEFT SIZE #5, LEFT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15829855
Report Number3010667733-2022-00395
Device Sequence Number5250490
Product Code HSN
UDI-Device Identifier00840420124166
UDI-Public00840420124166
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number200252905
Device Catalogue Number200252905
Device Lot Number15378861578135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date11/19/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown